Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had bilateral knee surgery. Sore tongue and mouth, pinkish groin area and armpits. Using forcan for fungal infection in mouth. Need a remedy from pain in the mouth

MMy mother has had bilateral knee surgery .she is 79 and the surgery went very well but she is having a very sore tongue and mouth .armpits are beginning to get pink as is the groin area. After pumping her with B 12 ...they have finally accepted it may be a fungal yeast infection one tab forcan given and candid lotion for mouth..she is yet in terrible pain in mouth and throat
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
hi.. thanks for using HCM...
you mother have aphthous ulcers, red tongue, angular stomatitis..
this could be due to riboflavin deficiency, and scurvy..
start with multivitamins with vitamin C supplements..
for fungal infection get one KOH mount for ruling out the infection..
all the very best,,
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor